Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: you were right man... Yes, I'm the man! ;-) Francesco

Posted by DSCH on October 21, 2003, at 11:13:29

In reply to you were right man DSCH, posted by Francesco on October 21, 2003, at 9:21:58

> the things I'm experiencing on Ritalin are very similar to the one I experienced on Wellbutrin.
>
> I'm so concentrated that I get more distracted, and yeah, I re-read my Anafranil posts and they were greatly written ! (moreover I have blank mind episodes like I had on Wellbutrin)

Yeah, your writing going some time back has been something of an indicator of your condition to me; obviously lots of brain activity going on when you have to post in a language other than your mother tongue about such things as your own mental functioning and psychopharmacology. However, your "Ritalin writing" is not nearly as bad as your "Wellbutrin writing" was.

I can not think of a solid reason why Ritalin and Wellbutrin are worse for your overfocused-on-meds tendancies than Anafranil is. And remember Anafranil is supposed to be anti-overfocused! Something paradoxical is going on in light of the standard monoamine theory. And Wellbutrin is still the odd one.

> So you should be right about the NE-thing, and now I have something new to tell to my new psychiatrist ... I have also a script for Imipramine. maybe I will try it at very low dose and see what happens (waiting him to come back from the US) ... If I have also something to say to him also about imipramine he will be likely to prescribe me desipramine.
>
> you said that desipramine is very similar to dexedrine in its molecalar structure ... can this fit with the other statement that people who doesn't do well on ritalin do better on dexedrine ?

I never said that. LOL The two are very different. This is what you are probably recalling: the MAOI tranylcypromine, Parnate, is rather similar in overall structure to amphetamine and has some degree of psychostimulant effects in addition to antidepressant effect which varys from person to person and on the dose. If I were you I would place Parnate near the bottom of the list of things to try. Tyramine is depressingly common in foods. :-(

Nortriptyline and desipramine are your friendly neighborhood secondary amine tricyclics. Imipramine is a tertiary amine tricyclic.

My I also suggest it might be worthwhile to give vitamins, minerals, and amino acids a shot free from meds? 3000 mg/day L-tyrosine + 300 mg/day 5-HTP + vitamins and minerals is working out pretty good for me at the moment. :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DSCH thread:270575
URL: http://www.dr-bob.org/babble/20031021/msgs/271459.html